# SDR WX0A2023092231848

- Difficulty date: September 21, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N286NV
- Make and model: Airbus A320-214
- Aircraft serial: 4447
- Aircraft time: 41,372 hours, 27,184 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFT CABIN MEGAPHONE INOP / REMOVED AND REPLACED AFT CABIN MEGAPHONE IAW AMM 25-65-51 PB 201 OPS CHECK GOOD"
